Access count of this item: 125

Files in This Item:
File Description SizeFormat 
1280_05.pdf786.14 kBAdobe PDFView/Open
Title: $SU(2)$ invariant Thirring模型における形状因子について (可積分系研究における双線形化法とその周辺)
Authors: 竹山, 美宏  KAKEN_name
Author's alias: Takeyama, Yoshihiro
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1280
Start page: 47
End page: 55
Appears in Collections:Bilinear Method in the Study of Integrable Systems and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.